# SDR AALA202109075372

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N128UW
- Make and model: Airbus A320-214
- Aircraft serial: 4242
- Aircraft time: 31,244 hours, 16,937 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME ODOR EVENT ON DESCENT OXYGEN MASK DONNED. FL 200 IN DESCENT ,HAPPENED IMMEDIATELY AFTER ENGINES WENT TO FLIGHT IDLE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
